# SDR 06FDEA1432

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN WHEEL WELL LT SIDE FS 48-54 WEB HAS 50 SQ IN OF CORROSION.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND 3 SPOTS OUT OF LIMITS.  REPAIRED IAW EA 6-5315-98983.
